# SDR 95ZZZX6489

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117LF
- Make and model: Bolkms BK117A1
- Aircraft serial: 7013
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: 741C000005
- Condition: Leaking
- Location: T/R
- Part time: 57 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PEDALS KICK IN APPROACH MODE.  ACTUATOR LEAKING.  LAST REPAIR WAS EXCESSIVE LEAKAGE ALSO (LESS THAN 3 MONTHS LATER).
